RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 479, Number 3, Pages 254–256 (Mi dan29146)  

This article is cited in 1 scientific paper (total in 1 paper)

Certain reductions of Hitchin systems of rank 2 and genera 2 and 3

O. K. Sheinman

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.7868/S0869565218090049


English version:
Doklady Mathematics, 2018, 97:2, 144–146

Bibliographic databases:

ArXiv: 1709.06803
Received: 05.10.2017

Linking options:
  • http://mi.mathnet.ru/eng/dan29146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Integrable Systems of Algebraic Origin and Separation of Variables”, Funct. Anal. Appl., 52:4 (2018), 316–320  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019